# SDR DLM88050270

- Difficulty date: May 13, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 41,789 hours, 32,669 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39281375001
- Part serial: CHC362A
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD BANG WHEN GEAR RETRACTION ATTEMPTED.  NLG WOULD NOT LOCK UP.  GOT THREE GREENS WHEN HANDLE PLACED BACK TO DOWN.  FOUND NLG RETRACT ACTUATOR BROKEN AND ROD END PULLED OUT OF ACTUATOR. ROD END HAD FALLEN BACK AND MOVEMENT OF GEAR CAUSED PENETRATION THROUGH WHEEL WELL BULKHEAD.  REPLACED ACTUATOR AND REPAIRED DAMAGE
